Polynominal Growth in Holonomy Groups of Foliations

J.F. Plante; W.P. Thurston

Commentarii mathematici Helvetici (1976)

  • Volume: 51, page 567-584
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Plante, J.F., and Thurston, W.P.. "Polynominal Growth in Holonomy Groups of Foliations." Commentarii mathematici Helvetici 51 (1976): 567-584. <http://eudml.org/doc/139673>.

author = {Plante, J.F., Thurston, W.P.},
journal = {Commentarii mathematici Helvetici},
pages = {567-584},
title = {Polynominal Growth in Holonomy Groups of Foliations},
url = {http://eudml.org/doc/139673},
volume = {51},
year = {1976},

AU - Plante, J.F.
AU - Thurston, W.P.
TI - Polynominal Growth in Holonomy Groups of Foliations
JO - Commentarii mathematici Helvetici
PY - 1976
VL - 51
SP - 567
EP - 584
UR - http://eudml.org/doc/139673
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.